# SDR F3LA200800526

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162400000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED THE FLOOR PANEL 251FF NEEDED TOP LAYER OF COMPOSITE REPAIRED IN SEVERAL PLACES.  MAINT REPAIRED FLOOR PANEL 251FF IAW  SRM 53-02-00 FIGURE 212.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
